# SDR CHQA20131106416

- Difficulty date: November 6, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 21,770 hours, 19,039 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,479 hours, 25,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532638405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT OMEGA BEAM WAS FOUND TO HAVE CORROSION BETWEEN FRAME 23 & FRAME 24.  THE BEAM WAS REPAIRED IAW ETD 2013-145-057444.
